MathSciNet Relay Station
MathSciNet bibliographic data
MR1134718 (93a:05089) 05C50
Bussemaker, F. C.; Neumaier, A. Exceptional graphs with smallest eigenvalue $-2$ and related problems. With microfiche supplement. Math. Comp. 59 (1992), no. 200, 583–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement